MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Siemens is investigating.
 
Event or Problem Description
The customer reports observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 112.An elevated atellica im tnih result was observed for the patient in question.A new sample taken one hour later produced a much lower result, as did another sample taken several hours later.When the initial sample was re-tested, it also produced a similar low result, confirming that the initial result was falsely elevated.There are no allegations of any adverse patient consequences in association with the observed result discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states reported observation of an elevated atellica im high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Update, 29-jan-2026: siemens has concluded the investigation.An initial result was falsely elevated relative to a testing of a later sample and re-testing of the initial sample.Reagent problems were ruled out, as quality control (qc) results were within expected ranges and no issues were identified for any other patient samples.Return of the patient sample for further investigation is not warranted as the discordant result was not reproducible.Siemens review instrument logs for these tests.There is no evidence of any hardware issues affecting dispense of either samples or reagents.Based on the available information, the specific cause for the discordant result could not be determined.The problem was isolated to a singular test, and the customer is fully operational following repeat testing of the affected specimen.No systemic product problem was identified.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key24176483
Report Number1219913-2026-00024
Device Sequence Number21258467
Product Code MMI
UDI-Device Identifier00630414006758
UDI-Public(01)00630414006758(10)54328112(17)260820
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K241165
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberN/A
Device Catalogue Number10997841
Device Lot Number54328112
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown